# SDR DL72K972436

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480DA
- Make and model: Boeing 727232
- Aircraft serial: 20860
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1243
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT VENTRAL STAIR WEB LIGHTENING HOLES : NR 1, .25 INCH CRACK UPPER HOLE FWD OF STA 1243.  NR 2, .75 INCH AND .25 INCH CRACKS IN UPPER  HOLE AFT OF STA 1243.  NR 3, (2 EA) .25 INCH CRACKS LOWER HOLE AFT OF STA 1243.  FOUND DURING B-2 LETTER CHECK TPA.  INSTALLED DOUBLER ON .75 INCH CRACK PER M/M 53-11-0 NR 16.  ROUTED OTHER CRACKS PER M/M 53-11-0 NR 15.
